Jump to content

Just Started The Mini Pill


Recommended Posts

Hey guys,

I've just started taking the mini pill and have headache, nausea and - but I'm not sure if I'm imagining it - it feels like anxiety/worse POTS symptoms. Has anyone started taking the pill after getting sick? Do you remember how long the side effects lasted? I tried taking the combination pill recently but got a migraine so I stopped.

Thanks :)

Link to post
Share on other sites

I recently switched to a higher-dose birth control pill so I only have cycles four times a year, no break-through bleeding, etc. They also stop my migraine I used to get during my cycle.

I had really bad nausea for about two weeks until I adjusted. That was my worst symptom. I hoped it'd go away and it did 95% of the time so I can't complain! I was told it can take a month or two to really adjust on a new pill, though.

Link to post
Share on other sites

Headaches and nausea are common side effects from birth control pills, even in non-POTSies. When I was working, I used to counsel patients to take the pill with an evening meal or shortly before bed if headaches or nausea were bothersome.

Link to post
Share on other sites

Thanks guys. The headaches and nausea have been improving steadily so hopefully within a couple of weeks it will all be better. It's kind of weird, I've been getting some dizziness a couple of hours after taking it but that could just be low blood sugar/weather warming up..

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...